File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching
  • Basic View
  • Metadata View
  • XML View
TitleClassical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching
 
AuthorsWei, J3
Yang, H2
Wang, R3 1
 
KeywordsDividend strategy
Proportional reinsurance
Quasi-variational inequality
Regime switching
Viscosity solution
 
Issue Date2010
 
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
 
CitationJournal Of Optimization Theory And Applications, 2010, v. 147 n. 2, p. 358-377 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s10957-010-9726-x
 
AbstractWe consider the optimal proportional reinsurance and dividend strategy. The surplus process is modeled by the classical compound Poisson risk model with regime switching. Considering a class of utility functions, the object of the insurer is to select the reinsurance and dividend strategy that maximizes the expected total discounted utility of the shareholders until ruin. By adapting the techniques and methods of stochastic control, we study the quasi-variational inequality for this classical and impulse control problem and establish a verification theorem. We show that the optimal value function is characterized as the unique viscosity solution of the corresponding quasi-variational inequality. © 2010 Springer Science+Business Media, LLC.
 
ISSN0022-3239
2012 Impact Factor: 1.423
2012 SCImago Journal Rankings: 1.244
 
DOIhttp://dx.doi.org/10.1007/s10957-010-9726-x
 
ISI Accession Number IDWOS:000282702200009
Funding AgencyGrant Number
ECNU2010050
Research Grants Council of the Hong Kong Special Administrative Region, ChinaHKU 7540/08H
National Natural Science Foundation of China10971068
National Basic Research Program of China (973 Program)2007CB814904
Funding Information:

We would like to thank the referees for their valuable comments and suggestions. J. Wei would like to acknowledge the PHD Program Scholarship Fund of ECNU (No. 2010050). H. Yang would like to acknowledge the Research Grants Council of the Hong Kong Special Administrative Region, China (project No. HKU 7540/08H). R. Wang would like to acknowledge the National Natural Science Foundation of China (10971068), and the National Basic Research Program of China (973 Program) under grant number 2007CB814904.

 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorWei, J
 
dc.contributor.authorYang, H
 
dc.contributor.authorWang, R
 
dc.date.accessioned2011-07-27T01:36:09Z
 
dc.date.available2011-07-27T01:36:09Z
 
dc.date.issued2010
 
dc.description.abstractWe consider the optimal proportional reinsurance and dividend strategy. The surplus process is modeled by the classical compound Poisson risk model with regime switching. Considering a class of utility functions, the object of the insurer is to select the reinsurance and dividend strategy that maximizes the expected total discounted utility of the shareholders until ruin. By adapting the techniques and methods of stochastic control, we study the quasi-variational inequality for this classical and impulse control problem and establish a verification theorem. We show that the optimal value function is characterized as the unique viscosity solution of the corresponding quasi-variational inequality. © 2010 Springer Science+Business Media, LLC.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationJournal Of Optimization Theory And Applications, 2010, v. 147 n. 2, p. 358-377 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s10957-010-9726-x
 
dc.identifier.citeulike7297332
 
dc.identifier.doihttp://dx.doi.org/10.1007/s10957-010-9726-x
 
dc.identifier.epage377
 
dc.identifier.hkuros187196
 
dc.identifier.isiWOS:000282702200009
Funding AgencyGrant Number
ECNU2010050
Research Grants Council of the Hong Kong Special Administrative Region, ChinaHKU 7540/08H
National Natural Science Foundation of China10971068
National Basic Research Program of China (973 Program)2007CB814904
Funding Information:

We would like to thank the referees for their valuable comments and suggestions. J. Wei would like to acknowledge the PHD Program Scholarship Fund of ECNU (No. 2010050). H. Yang would like to acknowledge the Research Grants Council of the Hong Kong Special Administrative Region, China (project No. HKU 7540/08H). R. Wang would like to acknowledge the National Natural Science Foundation of China (10971068), and the National Basic Research Program of China (973 Program) under grant number 2007CB814904.

 
dc.identifier.issn0022-3239
2012 Impact Factor: 1.423
2012 SCImago Journal Rankings: 1.244
 
dc.identifier.issue2
 
dc.identifier.openurl
 
dc.identifier.scopuseid_2-s2.0-77958153074
 
dc.identifier.spage358
 
dc.identifier.urihttp://hdl.handle.net/10722/135506
 
dc.identifier.volume147
 
dc.languageeng
 
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
 
dc.publisher.placeUnited States
 
dc.relation.ispartofJournal of Optimization Theory and Applications
 
dc.relation.referencesReferences in Scopus
 
dc.rightsThe original publication is available at www.springerlink.com
 
dc.subjectDividend strategy
 
dc.subjectProportional reinsurance
 
dc.subjectQuasi-variational inequality
 
dc.subjectRegime switching
 
dc.subjectViscosity solution
 
dc.titleClassical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Wei, J</contributor.author>
<contributor.author>Yang, H</contributor.author>
<contributor.author>Wang, R</contributor.author>
<date.accessioned>2011-07-27T01:36:09Z</date.accessioned>
<date.available>2011-07-27T01:36:09Z</date.available>
<date.issued>2010</date.issued>
<identifier.citation>Journal Of Optimization Theory And Applications, 2010, v. 147 n. 2, p. 358-377</identifier.citation>
<identifier.issn>0022-3239</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/135506</identifier.uri>
<description.abstract>We consider the optimal proportional reinsurance and dividend strategy. The surplus process is modeled by the classical compound Poisson risk model with regime switching. Considering a class of utility functions, the object of the insurer is to select the reinsurance and dividend strategy that maximizes the expected total discounted utility of the shareholders until ruin. By adapting the techniques and methods of stochastic control, we study the quasi-variational inequality for this classical and impulse control problem and establish a verification theorem. We show that the optimal value function is characterized as the unique viscosity solution of the corresponding quasi-variational inequality. &#169; 2010 Springer Science+Business Media, LLC.</description.abstract>
<language>eng</language>
<publisher>Springer New York LLC. The Journal&apos;s web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&amp;issn=0022-3239</publisher>
<relation.ispartof>Journal of Optimization Theory and Applications</relation.ispartof>
<rights>The original publication is available at www.springerlink.com</rights>
<subject>Dividend strategy</subject>
<subject>Proportional reinsurance</subject>
<subject>Quasi-variational inequality</subject>
<subject>Regime switching</subject>
<subject>Viscosity solution</subject>
<title>Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching</title>
<type>Article</type>
<identifier.openurl>http://library.hku.hk:4550/resserv?sid=HKU:IR&amp;issn=0022-3239&amp;volume=147&amp;issue=2&amp;spage=358&amp;epage=377&amp;date=2010&amp;atitle=Classical+and+impulse+control+for+the+optimization+of+dividend+and+proportional+reinsurance+policies+with+regime+switching</identifier.openurl>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1007/s10957-010-9726-x</identifier.doi>
<identifier.scopus>eid_2-s2.0-77958153074</identifier.scopus>
<identifier.hkuros>187196</identifier.hkuros>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-77958153074&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>147</identifier.volume>
<identifier.issue>2</identifier.issue>
<identifier.spage>358</identifier.spage>
<identifier.epage>377</identifier.epage>
<identifier.isi>WOS:000282702200009</identifier.isi>
<publisher.place>United States</publisher.place>
<identifier.citeulike>7297332</identifier.citeulike>
</item>
Author Affiliations
  1. Shandong University
  2. The University of Hong Kong
  3. East China Normal University